24-count packs of BENADRYL® ULTRATABS® each with 25 mg of the antihistamine diphenhydramine HCl
Provides temporary allergy symptom relief for sneezing; runny nose; itchy nose or throat; and itchy, watery eyes
Provides temporary relief of cold symptoms like sneezing and runny nose to offer more than just allergy relief
24 of allergy tablets for ages 6 and up for multi-symptom allergy relief
Active ingredient, diphenhydramine HCl, provides relief for allergy symptoms and cold symptoms
Suggested Age: 6 Years and Up
Health Facts: Contains antihistamine, Contains Diphenhydramine HCl
Active Ingredient Strength Value: 25 milligrams
Product Warning: Do not use with other diphenhydramine products
Product Form: Tablet
Primary Active Ingredient: Diphenhydramine
Package Quantity: 24
Item Number (DPCI): 245-07-0075
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
BENADRYL® Allergy ULTRATABS® in 24 offer effective allergy relief from upper respiratory allergy and common cold symptoms in a small tablet size. The antihistamine tablets each contains 25 milligrams of the antihistamine diphenhydramine HCl to temporarily relieve allergy symptoms like sneezing; runny nose; itchy throat and nose; and itchy, watery eyes and the common cold symptoms of runny nose and sneezing. BENADRYL® ULTRATABS® with diphenhydramine HCl 25 mg are intended for adults and children ages six and up. The allergy tablets work when you need it most and provide multi-symptom allergy relief.
Danke, dass es dieses Produkt gibt - und eine kompetente Dame, die es mir empfohlen hat! Nachdem ich 15 Jahre unter unerträglichem Juckreiz im Hals- und Dekolletébereich gelitten hatte, der mich jeden Sommer heimsuchte, reichten nur einige wenige Tabletten aus einer einzigen kleinen Schachtel um mich nachhaltig lebenslänglich von dieser fürchterlichen Allergie zu befreien. Das geschah im Sommer 1997 in Nassau, Bahamas. Ich empfand es wie ein Wunder! Wenn ich es nicht selbst erlebt hätte, würde ich es kaum glauben. Für den Hersteller mag das schade sein, denn ich musste Benadryl nie wieder kaufen. Sorry! Aber ich werde das nie vergessen und habe Benadryl in den darauffolgenden (bisher 22 Jahren) immer wieder gerne weiterempfohlen. Es ist wirklich traurig, dass wir solch ein geniales Produkt in meinem Land nicht kaufen können.
it will knock you tf out before allergies have the chance to act up. DON'T TAKE IF YOU'RE ABOUT TO DO SOMETHING. they were the only things I had left in my medicine cabinet before finals, and my allergies were horrible. I did not pass the final and fell asleep 20 minutes into class.
1 reply from Customer Care team - 10 months ago
It shouldn't cause you to fall asleep so fast and we would like to learn more. Give us a call at 1-877-717-2824 Mon-Fri, 9am-530pm ET. Hope to hear from you soon!
I love that benadryl helps me feel better almost instantly especially if i take the gel tabs. my over all rating is 4 starts because I hate the fact that it has to be taken every 4-6 hours and it makes me extremely drowsy. I always have to be at home and ready for a long nap every time I take it. other allergy meds barely help me get through the day so I with Benadryl made a non-drowsy version. aside from that I feel like its my go-to when my allergies get bad.
1 reply from Consumer Care team - 10 months ago
We'd love to learn more! Give us a call at 1-877-717-2824, we're here from 9AM to 5:30PM ET Monday through Friday. Hope to hear from you soon!
I would give it 5 stars except it doesn't come in a 24hr pill. I take singular and Zyrtec but still have to supplement with Benadryl. Wish I could take a single dose that would work all day. I'd even be happy with a 12hr pill.
1 reply from Consumer Care team - 1 year ago
We'd like to learn more about your feedback and see what we can do to help. Give us a call at 1-877-717-2824, M-F from 9am to 5:30pm ET. We're looking forward to speaking further!
Allergy season is the worse. Can't enjoy the weather cause i am stuck inside with sinus pressure sneezing and itchy eyes. Benadryl helps me get back active, helps ease the side effect of the weather changes. I get to enjoy the nice weather without feeling sleepy from the pill.
Growing up I never had allergies. With that being said, my girlfriend's roommate just got a Cat, and I recently found out I developed an allergy towards them. About 20 minutes after I came over to my girlfriend's place, both my eyes were swollen shut and It was getting hard to breath.. My girlfriend has allergies and she gave me some of her Benadryl to try for the first time. within 30 minutes the itchiness and swelling was bearable and was completely gone in 2 hours! I now bring it with me anytime I go over to her place just incase. Thank you for making a product that works!